REAL

Positive solutions of nonlinear differential equations with Riemann-Stieltjes boundary conditions

Webb, Jeff (2016) Positive solutions of nonlinear differential equations with Riemann-Stieltjes boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (86). pp. 1-13. ISSN 1417-3875

[img]
Preview
Text
p5292.pdf

Download (406kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 11 Jan 2017 10:04
Last Modified: 11 Jan 2017 10:04
URI: http://real.mtak.hu/id/eprint/45094

Actions (login required)

Edit Item Edit Item